Nonlinear waves on graphs

Regular articles:
abstract download S. Gilg, D.E. Pelinovsky and G. Schneider, Validity of the NLS approximation for periodic quantum graphs, Nonlinear Differential Equations and Applications 23, 63 (30 pages) (2016)
abstract download D.E. Pelinovsky and G. Schneider, Bifurcations of standing localized waves on periodic graphs, Annales Henri Poincare 18, 1185-1211 (2017)
abstract download download J. Marzuola and D.E. Pelinovsky, Ground states on the dumbbell graph, Applied Mathematics Research Express 2016, 98-145 (2016)
abstract download D. Noja, D. Pelinovsky, and G. Shaikhova Bifurcations and stability of standing waves in the nonlinear Schrodinger equation on the tadpole graph, Nonlinearity 28, 2343-2378 (2015)